# SDR F3LA200300119

- Difficulty date: May 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 5,434 hours, 2,558 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Part serial: 3784AND3791
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED AFT CARGO SMOKE/HEAT ECAM WARNING.  NO SMELL OF SMOKE, CARGO FLOOR WAS NOT HOT.  DISCHARGED AFT CARGO BOTTLE.  NOTE: THIS WAS A WARNING INDICATION ONLY, NOT AN ACTUAL FIRE. TROUBLESHOT SMOKE DETECTION SYSTEM AND REPLACED SENSOR.  REPLACED AFT CARGO EXTINGUISHER BOTTLE.  SYSTEM TESTED OKAY.
